# SDR JJBA2011331205

- Difficulty date: February 11, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 27,619 hours, 38,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: AML21GBA2CD
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AIRCREW NOTICED ALL EMERGENCY LIGHTS FLICKERED.  GROUND MX CREW R & R THE F/A LIGHT SWITCH.  PERFORMED SYS OPS AND SYSTEM CKD SATISFACTORY.  ACFT RETURNED TO FLIGHT STATUS.
